# SDR A6WA201542402

- Difficulty date: February 11, 2015
- Submitted: February 13, 2015
- Operation: Air carrier
- Aircraft: N421ZW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7346
- Aircraft time: 30,483 hours, 29,041 cycles
- System (JASC): 2120 · Air Distribution System
- Part: Unknown
- Condition: Odor
- Location: Cabin-Cockpit
- Stage of operation: DE
- How discovered: O
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

SMOKE IN COCKPIT & CABIN AFTER STARTING APU IN AIR & TRANSFERRING BLEEDS TO APU.  TRIGGERED SMOKE TOILET CAUTION.  TRANSFERRED BLEEDS BACK TO ENG'S, SMOKE CLEARED. SMOKE SMELLED OF OIL.
